The serotonin syndrome in a patient receiving sertraline after an ankle block

J. S. Jahr, J. D. Pisto, M. C. Gitlin, P. T. O'Neill

Research output: Contribution to journalArticle

21 Citations (Scopus)
Original languageEnglish
Pages (from-to)189-191
Number of pages3
JournalAnesthesia and Analgesia
Volume79
Issue number1
StatePublished - Jan 1 1994
Externally publishedYes

Fingerprint

1-Naphthylamine
Serotonin Syndrome
Sertraline
Myoclonus
Serotonin Uptake Inhibitors
Ankle
Antidepressive Agents
Serotonin

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Cite this

Jahr, J. S., Pisto, J. D., Gitlin, M. C., & O'Neill, P. T. (1994). The serotonin syndrome in a patient receiving sertraline after an ankle block. Anesthesia and Analgesia, 79(1), 189-191.

The serotonin syndrome in a patient receiving sertraline after an ankle block. / Jahr, J. S.; Pisto, J. D.; Gitlin, M. C.; O'Neill, P. T.

In: Anesthesia and Analgesia, Vol. 79, No. 1, 01.01.1994, p. 189-191.

Research output: Contribution to journalArticle

Jahr, JS, Pisto, JD, Gitlin, MC & O'Neill, PT 1994, 'The serotonin syndrome in a patient receiving sertraline after an ankle block', Anesthesia and Analgesia, vol. 79, no. 1, pp. 189-191.
Jahr JS, Pisto JD, Gitlin MC, O'Neill PT. The serotonin syndrome in a patient receiving sertraline after an ankle block. Anesthesia and Analgesia. 1994 Jan 1;79(1):189-191.
Jahr, J. S. ; Pisto, J. D. ; Gitlin, M. C. ; O'Neill, P. T. / The serotonin syndrome in a patient receiving sertraline after an ankle block. In: Anesthesia and Analgesia. 1994 ; Vol. 79, No. 1. pp. 189-191.
@article{1b1eed8d8f7f4401a2e452f5a3d4dfb1,
title = "The serotonin syndrome in a patient receiving sertraline after an ankle block",
author = "Jahr, {J. S.} and Pisto, {J. D.} and Gitlin, {M. C.} and O'Neill, {P. T.}",
year = "1994",
month = "1",
day = "1",
language = "English",
volume = "79",
pages = "189--191",
journal = "Anesthesia and Analgesia",
issn = "0003-2999",
publisher = "Lippincott Williams and Wilkins",
number = "1",

}

TY - JOUR

T1 - The serotonin syndrome in a patient receiving sertraline after an ankle block

AU - Jahr, J. S.

AU - Pisto, J. D.

AU - Gitlin, M. C.

AU - O'Neill, P. T.

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=0028301060&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0028301060&partnerID=8YFLogxK

M3 - Article

C2 - 8010436

AN - SCOPUS:0028301060

VL - 79

SP - 189

EP - 191

JO - Anesthesia and Analgesia

JF - Anesthesia and Analgesia

SN - 0003-2999

IS - 1

ER -